Article: article from journal or magazin.
Case report (case report): feedback on an observation with a short commentary.
Aripiprazole and suicidality.
International clinical psychopharmacology
Publication types: Case Reports ; Journal Article - Publication Status: ppublish
Cases of psychotic symptoms that worsen after treatment with aripiprazole have been described. We report the case of a 19-year-old patient who, although her psychotic symptoms did not worsen, attempted suicide after switching from risperidone to aripiprazole. The patient had not shown any aggressive behaviour towards herself or others in the 18 months before the introduction of aripiprazole, nor following its discontinuation (12 months). The observed time sequence, with the repetition 4 weeks later of high suicidal behaviour, led us to consider that this effect might possibly be linked to the aripiprazole treatment, which could have increased the risk of suicide in this patient.
Adult, Aggression, Antipsychotic Agents, Female, Humans, Piperazines, Quinolones, Schizophrenia, Paranoid, Suicide, Attempted
Web of science
Last modification date